# SDR DALA2017061504767

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 94,643 hours, 43,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Scratched
- Location: Bs 1768-1773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ERA 558934-14,  FOUND A SCRATCH ON THE SKIN INTERNAL DOUBLER AT BS 1768 - 1773, BETWEEN STRINGERS 29R - 29L. REMOVED AND INSTALLED A NEW SKIN INTERNAL DOUBLER IAW SRM 51-40-02, AND DWG 148N3204.
